# SDR 2022F00259

- Difficulty date: June 16, 2022
- Submitted: June 16, 2022
- Operation: General aviation
- Aircraft: N525QS
- Make and model: Cessna 120
- Aircraft serial: 680A0063
- Aircraft time: 5,116 hours, 3,359 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: None
- Part number: 74123061
- Part serial: NA
- Condition: None
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE PYLON SKIN DAMAGE (WAVY). ACCOMPLISHED TEXTRON AVIATION ENGINEERING LETTER DQ35118M1 DATED JUNE 10, 2022; 680A-0063 (N525QS) LEFT ENGINE PYLON SKIN DAMAGE (WAVY).
